MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 8R 10MM, VE

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 8R 10MM, VE
Catalog Number 342-10-708
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 11/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery due to loosening of the tibial component.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-01280; 341-12-710, s810 - loosening\s807 - pain, revision surgery.Note: although the item number does not appear to be the same, the referenced complaint is similar to the item description.Note: previous dticket was not available to verify the affected items.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM INS, 8R 10MM, VE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758-5445
5128346313
MDR Report Key20909376
Report Number1644408-2024-01934
Device Sequence Number20977651
Product Code FZX
UDI-Device Identifier00888912167352
UDI-Public00888912167352
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2026
Device Catalogue Number342-10-708
Device Lot Number078T1109A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
353-02-108 LOT 203W1003A
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale